MAUDE Adverse Event Report: ZIMVIE US CORP LLC FULL OSSEOTITE TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC FULL OSSEOTITE TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Catalog Number FNT485
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mount did not disengage the implant.There was no impact on the patient reported.Procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie received one (1) fnt485, (full osseotite® tapered implant 4 x 8.5mm) for evaluation.Visual evaluation and a functional test were performed, the implant has signs of use with debris on its internal and external threads.The mount disengaged from the implant as intended.Dhr review was completed for the subject lot number 2022100586.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022100586 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : does not disengage/release¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error ¿ excessive torque used to place implant cover screw.Therefore, based on the available information, a device malfunction could not be verified.The mount disengaged from the implant.The reported event for the stuck mount was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FULL OSSEOTITE TAPERED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23554330
Report Number0001038806-2025-03150
Device Sequence Number10132808
Product Code DZE
UDI-Device Identifier00844868003366
UDI-Public(01)00844868003366(17)271024(10)2022100586
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFNT485
Device Lot Number2022100586
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown
Patient EthnicityNon Hispanic